# SDR R61A2023122800761

- Difficulty date: November 30, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD. CARGO DOOR CUTOUT LOWER MIDDLE SEAL REST WITH CORROSION. FWD. CARGO DOOR CUTOUT LOWER MIDDLE SEAL REAST REPLACED WITH NEW IAW SRM 51-41-01
